Faculty Publications

Title

On the Monotonicity of the Quotient of Certain Abelian Integrals

Document Type

Article

Keywords

Abelian integrals, elliptic surfaces, monotonicity, Picard-Fuchs equation, Riccati equation

Journal/Book/Conference Title

International Journal of Mathematics and Mathematical Sciences

Volume

16

Issue

1

First Page

41

Last Page

48

Abstract

We prove that the quotient of abelian integrals associated to an elliptic surface is bounded and strictly increasing by first determining the Picard-Fuchs equation satisfied by the abelian integrals and the Riccati equation satisfied by the quotient of the abelian integrals. © 1993, Hindawi Publishing Corporation. All rights reserved.

Original Publication Date

1-1-1993

DOI of published version

10.1155/S0161171293000043

Share

COinS